I've been taking this benzo for about four weeks and am weaning down from 2.5-3mg/day to .5-.75/mg at bed. I should also say that I was on lexapro 10mg for six days and have been off of it for 8 days. I'm feeling pretty good, have a tiny bit of dizziness but the worst is the dry mouth and excessive thirst I've been dealing with the last couple of weeks. My mouth feels dry and I feel like I'm always thirsty. I don't have a cracked tongue, cracks in the side of my mouth or sores, but can't seem to quench my thirst. I'm constantly having to urinate. My doc did a complete blood workup as well as several types of urine tests - all fine. I know that I am not dehydrated but I hate feeling like this. Anyone have any experience with this? Could it be the lorazepam? Thanks
Hi cm0024. I've not ever taken lorazepam but familiar, with the benzodiazepines. I believe that the lexapro has left your body by now, so its not the reason for your feeling thirsty. Often, though its not listed as say a side effect, we, as an individual react to a medication in a certain way. Just because say for example your own situation, doesn't mean its not a result from the drug. It might well be. In clinical studies and trials, if its not reported, then it will not be recorded. And no one will have heard or known. Best of wishes,
Did your dry mouth and excessive thirst go away? I experienced all the same problems when I was taking 2 mg a day. I weaned down to .5 a day, but still have dry mouth and a white coating on my tongue a year later. I was just wondering if you ever figured out what was causing your dry mouth, excessive thirst and constant urination.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.